I don't know how to put off your AF, she rears her ugly head whenever she wants and usually at the most inoportune time. Go to the doctor, I am sure they have examed many women in your state.
Can you call the doc's office in the morning and see if it is okay to take Ibuprophen (Advil)...and check on the dosing that would be okay to take (I took three or four Advil, but I am tall and my weight is around 150lb. so, do check on this...don't want you feeling ill from too much of this med). I am no longer having periods, but I recall having some incidents of "flooding" or heavy bleeding, and Ibuprophen would usually slow it down...not necessarily stop it, but I did get a break when I took this. If this is okay with the doc's office, it might be helpful enough just to slow things down or temporarily halt the flow for a little while.
Take care, Mary
Hmmm.. I don't think ya can stop it. Just call the doc and see what he says.
THANKS U GUYS...BUT I WENT ON IN AND OF COURSE MOTHER NATURE REARED HER UGLY HEAD FULL BLOWN AND I COULDN'T GET IT DONE!!! : (
This month my sister had a very heavy menstral flow with more clotting then usual. Is it normal to release almost walnut size blood clots? What should she do?
*sigh* okay, so I'm 19 and for the past 2wks almost, I've been spotting on & off, it goes from red, to pink, to brownish, & it has yet to be a constant flow, me & my boyfriend have ha unprotected sex like maybe a week or two before this started, I'm kinda scared & nervous that I can be pregnant, but I'm not certain, this just never happened to me. Than I read about the implantation bleeding & that made me wonder even more :/ I'm having lower back pains, I'm nauseous from time to time, & sleepy. I mentioned it to my BF & he to is now scared & nervous, we spoke about getting a pregnancy test very soon does anyone have any idea what it could be? *Needless to say my periods are usually pretty heavy, so this isn't normal for me & I wear a sanitary napkin due to the spotting, but lately its not staining it, its more when I use the bathroom it stains the tissue paper. Help Please!?